Paolo Marcellini
Paolo Marcellini
Full Professor of Mathematics, University of Firenze, Italy
Verified email at math.unifi.it - Homepage
TitleCited byYear
Regularity and existence of solutions of elliptic equations with p,q-growth conditions
P Marcellini
Journal of Differential Equations 90 (1), 1-30, 1991
3971991
Regularity of minimizers of integrals of the calculus of variations with non standard growth conditions
P Marcellini
Archive for Rational Mechanics and Analysis 105 (3), 267-284, 1989
3211989
Implicit partial differential equations
B Dacorogna, P Marcellini
Birkhauser, 1999
267*1999
Approximation of quasiconvex functions, and lower semicontinuity of multiple integrals
P Marcellini
manuscripta mathematica 51 (1-3), 1-28, 1985
2301985
Periodic solutions and homogenization of non linear variational problems
P Marcellini
Annali di matematica pura ed applicata 117 (1), 139-152, 1978
1841978
Geometric evolution problems, distance function and viscosity solutions
L Ambrosio
Calculus of variations and partial differential equations, 5-93, 2000
165*2000
Regularity for elliptic equations with general growth conditions
P Marcellini
Journal of differential equations 105 (2), 296-333, 1993
1571993
General existence theorems for Hamilton-Jacobi equations in the scalar and vectorial cases
B Dacorogna, P Marcellini
Acta Mathematica 178 (1), 1-37, 1997
1521997
Everywhere regularity for a class of elliptic systems without growth conditions
P Marcellini
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 23 (1), 1-25, 1996
1431996
On the definition and the lower semicontinuity of certain quasiconvex integrals
P Marcellini
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 3 (5), 391-409, 1986
1341986
Do ungulates exhibit a food density threshold? A field study of optimal foraging and movement patterns
S Focardi, P Marcellini, P Montanaro
Journal of Animal Ecology, 606-620, 1996
1131996
Semicontinuity problems in the calculus of variations
P Marcellini, C Sbordone
Nonlinear Analysis: Theory, Methods & Applications 4 (2), 241-257, 1980
1051980
Sulla convergenza delle soluzioni di disequazioni variazionali
L Boccardo, P Marcellini
Annali di Matematica Pura ed Applicata 110 (1), 137-159, 1976
1041976
Anisotropic equations in
L Boccardo, T Gallouët, P Marcellini
Differential and Integral Equations 9 (1), 209-212, 1996
891996
L*-Regularity for Variational Problems with Sharp Non Standard Growth Conditions.
LBP MARCELLINI
Bollettino della Unione Matematica Italiana 7 (4-A), 219-226, 1990
861990
Un example de solution discontinue d'un problème variationnel dans le cas scalaire [An example of discontinuous solution for a variational problem in the scalar case]
P Marcellini
Università di Firenze. Istituto Matematico'Ulisse Dini', 1988
82*1988
Nonlinear elliptic systems with general growth
P Marcellini, G Papi
Journal of Differential Equations 221 (2), 412-443, 2006
782006
Non convex integrals of the calculus of variations
P Marcellini
Methods of nonconvex analysis, 16-57, 1990
741990
An existence result for a nonconvex variational problem via regularity
I Fonseca, N Fusco, P Marcellini
ESAIM: Control, Optimisation and Calculus of Variations 7, 69-95, 2002
622002
Alcune osservazioni sull’esistenza del minimo di integrali del calcolo delle variazioni senza ipotesi di convessita
P Marcellini
Rend. Mat 13 (2), 271-281, 1980
601980
The system can't perform the operation now. Try again later.
Articles 1–20